# SDR 2006UALA01956

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 27,976 hours, 10,664 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL CABIN PSU O2 MASKS PACKED INCORRECTLY. REPACKED ALL O2 MASKS.
